# SDR IPXA2025032621202

- Difficulty date: March 2, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR INNER SKIN BTW BEAM 1-2 BTW FR 22-22A WITH CRACK-DOT 139/12-MR/139. AFT FURTHER EVAL BTWN FR 22-22A LWR FWD CGO DR INNER SKIN NO CRACK NOTED ONLY SCRATCHES. VERIFIED RMVL OF  SCRATCHES BY HAND USING SCOTCH BRITE NEGLIGIBLE MATERIAL LOSS IAW A300-600 SRM51-73-11. OK TO TREAT, PRIME & PAINT GIVEN.  TREATED & PAINTED AREA BTWN FR 22-22A LWR FWD CGO DOOR INNER SKIN IAW A300-600 AMM51-23-10.
